# SDR 06FDEA2947

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Cap
- Part number: ALC8132501
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00691: EXISTING REPAIR AT VERTICAL STABILIZER NR 4, BANJO FITTING CARRY THROUGH CAP.
